# SDR AT0200034

- Difficulty date: January 28, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME 33 RIGHT THIN SPOT, EXTERIOR RIM.
